Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 18, Issue 2 - Dec 2002
Volume 18, Issue 1 - Jun 2002
Selecting the target year
A STARLIKENESS CONDITION ASSOCIATED WITH THE RUSCHEWEYH DERIVATIVE
Li, Jian-Lin ; Srivastava, H.M. ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 1~13
Some Miller-Mocanu type arguments are used here in order to establish a general starlikeness condition involving the familiar Ruscheweyh derivative. Relevant connections with the various known starlikeness conditions are also indicated. This paper concludes with several remarks and observations in regard especially to the nonsharpness of the main starlike condition presented here.
RINGS IN WHICH NILPOTENT ELEMENTS FORM AN IDEAL
Cho, June-Rae ; Kim, Nam-Kyun ; Lee, Yang ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 15~20
We study the relationships between strongly prime ideals and completely prime ideals, concentrating on the connections among various radicals(prime radical, upper nilradical and generalized nilradical). Given a ring R, consider the condition: (*) nilpotent elements of R form an ideal in R. We show that a ring R satisfies (*) if and only if every minimal strongly prime ideal of R is completely prime if and only if the upper nilradical coincides with the generalized nilradical in R.
ON THE SPECTRUM OF THE RHALY OPERATORS ON bv
Yildirim, Mustafa ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 21~41
In this paper, we determine the spectrum of the Rhaly matrix
as an operator on the space by, when
SOME RESULTS ON A NONUNIQUE FIXED POINT
Hao, Jinbiao ; Lee, Suk-Jin ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 43~50
In this paper, we obtain some nonunique fixed point theorems of single valued and multivalued maps in metric and generalized metric spaces, one of which generalized the corresponding results of  and .
RINGS WHOSE ADDITIVE MAPPINGS ARE GENERATED BY MULTIPLICATIVE AND RELATED RINGS
Cho, Yong-Uk ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 51~58
FUZZY DIRECT PRODUCT IN FUZZY SPACES
Al-Ghamdi, M. ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 59~73
Using the concept of fuzzy spaces, which was introduced by Dib. The fuzzy external and internal product of fuzzy subgroups are defined. Further it is obtained the relation between the introduced concept and the direct product of fuzzy subgroups on fuzzy subsets.
SERIES REPRESENTATIONS FOR THE EULER-MASCHERONI CONSTANT
Choi, June-Sang ; Seo, Tae-Young ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 75~84
The third important Euler-Mascheroni constant
and e, is involved in representations, evaluations, and purely relationships among other mathematical constants and functions, in various ways. The main object of this note is to summarize some known series representaions for
with comments for their proofs, and to point out that one of those series representaions for
seems to be incorrectly recorded. A brief historical comment for
is also provided.
ON PAIRWISE FUZZY BASICALLY DISCONNECTED SPACES
Balasubramanian, G. ; Chandrasekar, V. ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 85~93
The concept of basic disconnectedness is introduced in the fuzzy bitopological spaces. Besides giving examples and some interesting properties of these spaces, we also establish several characterizations of these spaces.
PERTURBED PROXIMAL POINT ALGORITHMS FOR GENERALIZED MIXED VARIATIONAL INEQUALITIES
Jeong, Jae-Ug ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 95~109
In this paper, we study a class of variational inequalities, which is called the generalized set-valued mixed variational inequality. By using the properties of the resolvent operator associated with a maximal monotone mapping in Hilbert spaces, we have established an existence theorem of solutions for generalized set-valued mixed variational inequalities, suggesting a new iterative algorithm and a perturbed proximal point algorithm for finding approximate solutions which strongly converge to the exact solution of the generalized set-valued mixed variational inequalities.
SOME FAMILIES OF INFINITE SERIES SUMMABLE VIA FRACTIONAL CALCULUS OPERATORS
Tu, Shih-Tong ; Wang, Pin-Yu ; Srivastava, H.M. ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 111~125
Many different families of infinite series were recently observed to be summable in closed forms by means of certain operators of fractional calculus(that is, calculus of integrals and derivatives of any arbitrary real or complex order). In this sequel to some of these recent investigations, the authors present yet another instance of applications of certain fractional calculus operators. Alternative derivations without using these fractional calculus operators are shown to lead naturally a family of analogous infinite sums involving hypergeometric functions.
SOME FIXED POINTS FOR EXPANSIVE MAPPINGS AND FAMILIES OF MAPPINGS
Liu, Z. ; Feng, C. ; Kang, S.M. ; Kim, Y.S. ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 127~136
In this paper we obtain some fixed points theorems of expansive mappings and several necessary and sufficient conditions for the existence of common fixed points of families of self-mappings in metric spaces. Our results generalize and improve the main results of Fisher -, Furi-Vignoli ,
, Jungck , , Kashara-Rhoades , Liu ,  and Sharma and Strivastava .
MULTIPLICATIVE HYPER IS-ALGEBRAS
Jeong, Won-Kyun ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 137~145
COINCIDENCE POINTS IN
Liu, Zeqing ; Kang, Shin-Min ; Kim, Yong-Soo ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 147~154
In this paper, we prove a few coincidence point theorems for two pairs of mappings in
topological spaces. Our results extend, improve and unify the corresponding results in -.
CHARACTERIZATIONS OF REGULAR po-SEMIGROUPS
Lee, Sang-Keun ;
East Asian mathematical journal , volume 18, issue 1, 2002, Pages 155~162
Lajos([1-3]) gave the ideal-theoretical characterizations of some classes of semigroups without "order". The first author() gave the ideal-theoretical characterization of some classes of po-semigroup with order
. In this paper we give the other characterizations.